# SDR 96FDEA00734

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69B028034
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1233, MAIN DECK SHEAR TIE FOUND CRACKED AT BS 1840 BETWEEN STR 4 TO 55R AS MARKED.  SHEAR TIE REPLACED AS PER DWG 65B01786.
